MathSciNet Relay Station
MathSciNet bibliographic data
MR2452644 32A65 (32D05 32W05 46J20)
Carlsson, Linus Analytic properties in the spectrum of certain Banach algebras. Math. Z. 261 (2009), no. 1, 189–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement